# SDR IPXA2016061204512

- Difficulty date: May 21, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AFT RUDDER LOWER RT SKIN PANEL IS BROKEN OFF.  REPAIRED LOWER AFT RUDDER IAW EA 011-5540-01-A6275 REV. I/R AND EO MD11-5540-61013-B.
